Efficient estimators of population mean using auxiliary attributes


Koyuncu N.

APPLIED MATHEMATICS AND COMPUTATION, vol.218, no.22, pp.10900-10905, 2012 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 218 Issue: 22
  • Publication Date: 2012
  • Doi Number: 10.1016/j.amc.2012.04.050
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.10900-10905

Abstract

Abd-Elfattah et al. [1] suggested a set of estimators for calculating population mean using auxiliary attributes. This paper proposes a family of estimators based on an adaptation of the estimators presented by Koyuncu and Kadilar [2], and introduces a new family of exponential estimators using auxiliary attributes. The expressions of the mean square errors (MSEs) of the adapted and proposed families are derived in a general form. It is shown that the adapted version of the Koyuncu and Kadilar [2] estimators is always more efficient than that of Abd-Elfattah et al. [1]. Moreover, the new exponential estimators based on auxiliary attributes are more efficient than those of Koyuncu and Kadilar [2] and Abd-Elfattah et al. [1]. The theoretical findings are supported by a numerical example using original data. (C) 2012 Elsevier Inc. All rights reserved.